# SDR CKSA98329

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND 2.5 INCH DENT IN BS 1580 FRAME WEB SKIN DIRECTLY ABOVE S47R IN AFT CARGO COMPARTMENT FLOOR STRUCTURE FORWARD SECTION.  REMOVED DAMAGED MATERIAL AND DENT IAW B747 SRM 51-10-01.  MATERIAL ID FILLER 7075-T6 .025 AND DOUBLER 7075-T6 .040.  INSTALLED REPAIR IAW SRM B747 SRM 53-10-21.  CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00754.
